MathSciNet Relay Station
MathSciNet bibliographic data
MR246273 54.78
Armentrout, Steve Shrinkability of certain decompositions of $E\sp{3}$ that yield $E\sp{3}$. Illinois J. Math. 13 1969 700–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement